PEPSIGIRL Posted September 6, 2005 Share Posted September 6, 2005 Hi Everyone I got a question I am on Topamax for Migraines and Neuropathy "nerve pain caused mostly by my back but radiates down my legs too" I am taking 50mg twice daily how do you know if you need more on this kind of med? I don't feel any different all I know is if I mess up and skip a day boy my hands tighten up and tingle but I really dont know if it helps or not I didn't have severe migrianes so I think it has helped there but?? I am not sure I think I am just numb to it now what do you think also with the risperdal I am on 1.5mg I go to the dr on Friday I felt the difference the first couple of days but now I cant tell I am on anything I am on my 2nd week of it . any advice would be great ...PEPSI Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.